Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Metafune - D. Pallara

Discreteness of the spectrum for a class of differential operators with unbounded coefficients in ${\mathbb R}^n$

created by pallara on 12 May 2014
modified on 16 Aug 2017

[BibTeX]

Published Paper

Inserted: 12 may 2014
Last Updated: 16 aug 2017

Journal: Rend. Mat. Acc. Lincei
Volume: 11
Pages: 9-19
Year: 2000


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1